Menu

Votes: 0
Answers: 14

Okay to use Camcin N Gel with ... ?

Hey.. Its so damn hard to get rid of these monsters (acne) as soon as you think they are under your control they come back with full force.. 🙁  I am back with same problem I tried sebonac gel with aloevera gel but it made my skin more reddish and gifted more bumps. So I stopped using sebonac gel n […]

September 23 Pia
Votes: 0
Answers: 3

My 2nd derm visit ...

last time i visted my derm a month back he prescribed me tretinoin 0.025%,clindymicin gel and desowen cream(this desowen i took my own decision to leave as twas steroid after using for a week)..mild facewash and tetracylcline antibiotic and probiotic..this regimen worked good for me..in this one month i experincd whiteheads(wch is my major problm […]

July 25 prerna
Votes: 0
Answers: 1

Antibiotics (tetracycline) could cause delay in periods?

i am taking antibiotics for almost 3weeks and my periods has been delayed by 8days..is it normal???i nvr had irregular periods earlier.. Votes: 0 Answers: 1 Tags: antibiotics Categories: Doctors / Medical Treatment July 20 prerna

July 20 prerna

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"